# SDR CALA2019112542041

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 89,120 hours, 8,540 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 147W367232
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-53-3-7091 CABIN R4 DR AFT LWR CUTOUT SIDE FRAME ATT FITTING FOUND CORROSION CRACK (NEAR AFT GIRT BAR FITTING AREA) REF NR L /P 9131295 CABIN R4 DOOR AFT LOWER CUTOUT SIDE FRAME ATTACH FITTING REPLACE D AS PER SRM 51-10-02 AND NEW FITTING INSTALLED AS PER SRM 51-40 -02 AND BOEING DRAWING 147W3821. ATTACH FORM 44-0008 WORKSHEET I TEM 1 - 6 ACCOMPLISHED ADD EMP:V912856 RII OK.
